... do I do?
26 Nov 2012
Just keep on taking the tablets as per normal. When you first start a new birth control it can cause irregular bleeding/cycles during the first 3 months. If you continue to have irregular bleeding after 3 months of taking it then please discuss with your doctor.
26 Nov 2012
Birth Control pills work 3 ways. They prevent ovulation. They decrease the lining of the uterus, and they thicken the mucous at the cervix.
This means that if you take your pill every day at roughly the same time, you will not get pregnant. There are some medications that decrease the ability of the pill to work. One of them is antibiotics, so that if you’re on them you should use a backup method of birth control.
You will not get pregnant when you are on the inactive pills. YOU DO NOT OVULATE WHEN ON THE PILL.
You may have a very light or even no period from time to time because of the decrease in uterine lining.
You do not ever need to take plan B. The only reason for condoms when on the pills is to prevent STDS.
If you forget a pill your chances of getting pregnant increase slightly. The more pills your forget, the more your chance of pregnancy.
When first starting the pill you need to use back up birthcontrol for at least the first week. After you start the pill, when you have your period has nothing to do with taking the pill. You just keep taking them one pack after the other. You do not stop them if you start spotting, you do not stop them if you don’t have a period, bleeding has nothing at all to do with when you take your pills, once you’ve started them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had my period of the last inactive week of Sronyx and was done by the 7th inactive pill when I had unprotected sex. Because I was in between my ...
1 answer • 2 May 2011
... last night i started spotting and today my period is here should i just take the pill like normal (1 a day) or should i just let my period go and ...
1 answer • 26 Jan 2015
Hello, I just started taking birth control about 3 weeks ago. I'm on the second inactive pill and I'm having very light cramps but no ...
1 answer • 5 Mar 2015